Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side Affects of Adderall

Posted by on March 13, 1999, at 21:54:12

In reply to Re: Side Affects of Adderall, posted by Lynn on February 24, 1999, at 22:29:56

My fifteen year old son has been on Adderall for about
6 months. They just increased his dosage to
20 mgs twice a day. Today I had to take
him into the emergency room due to a slight
seizure? I'm not even sure thats what it was
It only lasted a matter of seconds but It was
enough to scare me. He has been on several
different meds and I'm about ready to give up on
medication management. The sad fact of it is
it was beginning to help him. I have seen a great
diffence in his school work




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed thread:1101